# SDR SWAA2022022295294

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT UPPER SURFACE. / REMOVED AND REPLACED FORWARD CARGO BAY AFT BULKHEAD CENTER PNL LWR SUPPORT ANGLE (RAIL ASSY) PER DWG# 143A9481 REV: B; 143A7902 REV: - AND SRM 51-40-02.
